# SDR HALA0800448

- Difficulty date: March 29, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 19,824 hours, 3,815 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU FAILED TO START ON 3 ATTEMPTS AFTER LANDING.  BITE CHECK ACCOMPLISHED PER FIM 49-11-00 FIG 103.  STARTED 2 TIMES SUCCESSFULLY.  NO FAULT NOTED.  OK FOR SVC.
